Medication Errors Often Confused with Allergies

Medication Errors Often Confused with Allergies

One of the things that doctors find often gets confused with allergy is what they call a medication error. A medication has been given to a patient and it’s not given at the right dosage or it’s not the right medication. When that happens, people can actually get a reaction. That reaction is often confused and can look like it’s an allergic reaction. It’s very important if you’re on medications and you’re starting to feel strange, that you look at the medication as a potential cause of a possible problem.

For more information, please go to http://www.123MyMD.com.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: